Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Blood after urination with burning sensation and itching. What could be this?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Having drops of blood after urination also burning little itching. This was after periods. went to doctor she gave ceprophyl. stopped for a day but have spotting again . She has sent urine culture to the lab waiting for results really scared help me. I am 45yrs old taking prescribed antibiotics for 3 days. still have blood after urination not as before but maybe once every 4 times i urinate bottom seems to be burning all the time
Posted Sat, 23 Nov 2013 in Women's Health
Answered by Dr. Rhea Chanda 14 minutes later
Brief Answer: Surely an infection Detailed Answer: Hello Your surely have a serious urine infection . Your culture report should indicate which antibiotic is most suited for you need. Along with that you need to get an ultrasound KUB to rule out stones in the bladder . Added to the urine infection you may be having bacterial vaginitis causing the burning . Start some probiotics . That should be cleared up after the urine infection is . The infected urine may also cause skin irritation on your thighs . Apply a antiseptic cream to that area . And keep it dry . Wash after using the toilet .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor